My bf was good at starting of relationship butvas days years passed i came to know that his possessiveness is my lifes biggest problem he never allow me to go movies with my parents, notbto functions, marriages, or anywhere he torcher me by calling continuesly he asks mevto dress fully,not to even meet my girl bestie, not to have a fav hero even, be against parents, come with me leaving them, he is such a man but he is a software employe in his college he attended each n everything njoyed a lot but y does he do dis for me because of him i m unable to njoy my beautiful life i m from a rich family he always point out dat, asks me to put balance, everything if isay him Break up then he said that did u get another one and abuses me very badly on roads he has many pics of our both, so i m really nnot loving him anymore but i m scared that he ll kill me one day help me what should i decide for my life i became against my parents disturbed in studies with his torcher please help
Sometime I suddenly afraid.. Heart beat becomes running fast... What is the solution for that? Let me knows pls
I failed in ca final exam 5th time i loose my confidence after my father demise and due to small small issues in my family i cried a lot when something happened in family. i can not concentrate on my study due to this. When my attempt came near i became ill (have fever).Earlier i clear my ca ipcc in first attempt with good marks. but in final i do not have confidence.
I was suffering from various hallucinations and was hearing voices from inside for approximately one year.Sometimes I was unaware of myself.I consulted a psychiatrist at Dilshad Garden,Delhi and got relief to some extent as these problems came to an end,however I developed other complications as weight gain and fatigue.Hence I consulted another Psychiatrist at Max,Saket,Delhi.As per doctor's advice,I am taking Lurasid 40,clonotril,pacitane,pantocid and Isabgol husk now.But I am feeling loss of appetite , thirst and weakness due to these medicines.Since I do not want the re-occurance of the said diseases,hence I wish to continue the medication without any significant side-effect.
Hi sir can I go CT Scan for body shivering,fear,can't hold a tea cup,fear of death please help me in it